# SDR C41R201111010106

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: General aviation
- Aircraft: N853WM
- Make and model: Pilats PC1247
- Aircraft serial: 853
- Aircraft time: 975 hours, 517 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Door
- Part number: 5791012021
- Condition: Cracked
- Location: Oil Cooler
- Part time: 975 hours, 517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, TECH FOUND OIL COOLER FLAPPER DOOR CRACKED AT TOP LT AND RT OTBD RIVETS (1.2" LONG EA) AND RT LOWER OTBD RIVET AREA (.75" LONG). THESE APPEAR TO BE STRESS CRACKS.  DOOR REPLACED WITH NEW.
